Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On infinite regions


Author: William F. Osgood
Journal: Trans. Amer. Math. Soc. 17 (1916), 333-344
MSC: Primary 51A05
DOI: https://doi.org/10.1090/S0002-9947-1916-1501046-5
MathSciNet review: 1501046
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51A05

Retrieve articles in all journals with MSC: 51A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501046-5
Article copyright: © Copyright 1916 American Mathematical Society

American Mathematical Society